Vol. 13, Issue 1 (June 2018)

Applications and Applied Mathematics:
An International Journal (AAM)

ISSN: 1932-9466
http://www.pvamu.edu/aam

Editor-in-Chief:

Dr. Aliakbar Montazer Haghighi, Ph. D.

Professor and Head of Department of Mathematics
Prairie View A&M University
P. O. Box 519 – Mail Stop 2225
Prairie View, Texas 77446-0519 USA
Tel: (+936)261-1970, Fax: (+936)261-2088
amhaghighi@pvamu.edu


Editorial Board
         
  Associate Editors:
  Dr. Dimitar P. Michev, Ph.D. Dr. Jian-ao Lian, Ph.D. Dr. James Valles, Ph.D.  
  dimichev@pvamu.edu jilian@pvamu.edu jrvalles@pvamu.edu  
         

Vol. 13, Issue 1, (June 2018)                                                          pp.1-565

CONTENTS

(1)       Mark Shattuck and Elif Tan
Incomplete Generalized (p; q; r)-Tribonacci Polynomials, 1-18
PDF Document

(2)       E. Bahrami Samani
Approximation to Multivariate Normal Higher Dimensional Probabilities in Mixed – Data model with Missing Responses, 19-29
PDF Document

(3)       Areeb Tahir, Ahmad Saeed Akhter and Muhammad Ahsan ul Haq
Transmuted New Weibull-Pareto Distribution and its Applications, 30-46
PDF Document

(4)       Gholamhossein Yari and Zahra Tondpour
Estimation of the Burr XII-exponential Distribution Parameters, 47-66
PDF Document

(5)       M.S. Barak, Neeraj and Sudesh Kumari
Profit Analysis of a Two Unit Cold Standby System Operating Under Different Weather Conditions Subject to Inspection, 67-83
PDF Document

(6)       E. Jalali Farahani and T. Baghfalaki
Multiple-Model Multiple Imputation for Longitudinal Count Data to Address Uncertainty in Missingness Mechanism, 84-96
PDF Document

(7)       Ali Ebrahimnejad and Ezzatallah Baloui Jamkhaneh
System reliability using generalized intuitionistic fuzzy Rayleigh lifetime distribution, 97-113
PDF Document

(8)       P.A. Ejegwa
Homomorphism of Fuzzy Multigroups and Some of its Properties, 114-129
PDF Document

(9)       V.S. Kulkarni and Vinayaki Parab
Generalized problem of thermal bending analysis in the Cartesian domain, 130-149
PDF Document

(10)       Lakhveer Kaur, Madhuchanda Rakshit and Sandeep Singh
A new approach to solve multi-objective transportation problem, 150-159
PDF Document

(11)       Mohd. Arif and Ravi Kumar Sagar
Study of the Restricted Three Body Problem When One Primary is an Uniform Circular Disk, 160-172
PDF Document

(12)       Charanpreet Kaur, Binay Kumar Sharma, L.P. Pandey
Resonance in the Motion of a Geocentric Satellite due to Poynting-Robertson Drag, 173-189
PDF Document

(13)       H.S. Mehta and U.P. Acharya
Distance Product of Graphs, 190-198
PDF Document

(14)       Linda D. Oudjedi and Moussadek Remili
Ultimate Boundedness and Periodicity results for a certain system of Third-Order nonlinear Vector Delay Differential Equations, 199-216
PDF Document

(15)       Manju Agarwal and Preeti
A Mathematical Study for the Existence and Survival of Human Population in a Polluted Environment, 217-234
PDF Document

(16)       A. Laouar and I. Mous
An Accelerate Process for the Successive Approximations Method in the Case of Monotonous Convergence, 235-247
PDF Document

(17)       Mohd Ishtyak and Rais Ahmad
An Ishikawa type iterative algorithm for solving a generalized variational inclusion problem involving difference of monotone operators, 248-258
PDF Document

(18)       D.B. Dhaigude, Swati N. Kanade and C.D. Dhaigude
Solution for System of Fractional Partial Differential Equations, 259-273
PDF Document

(19)       Lakshmi Narayan Mishra, P.K. Das, P.Samanta, M. Misra and U.K. Misra
On Indexed Absolute Matrix Summabilty of an Infinite Series, 274-285
PDF Document

(20)       Nadeem Ansari, R S Chandel and Rizwana Jamal
On b-chromatic number of prism graph families, 286-295
PDF Document

(21)       Nirmala P. Ratchagar and S.V. Hemalatha
Study of spilled oil behavior on the topsoil induced by thermal diffusion, 296-314
PDF Document

(22)       Vimlesh Kumar Gupta and Poonam Sharma
Hypergeometric inequalities for certain unified classes of multivalent harmonic functions, 315-332
PDF Document

(23)       L. Saeedi and A. Tari
A numerical method for functional Hammerstein integro-differential equations, 333-353
PDF Document

(24)       B. Barani nia and A. Borumand Saeid
Study of Pseudo BL–Algebras in View of Left Boolean Lifting Property, 354-381
PDF Document

(25)       Chinwendu E. Madubueze, Anande R. Kimbir and Terhemen Aboiyar
Global Stability of Ebola Virus Disease Model with Contact Tracing and Quarantine, 382-403
PDF Document

(26)       Y. Abd Elmaboud and Tarek G. Emam
Cilia Transport for Micropolar Fluid Through a Uniform Cylindrical Tube, 404-425
PDF Document

(27)       Fatma Ertuğral, Mehmet Zeki Sarikaya and Hüseyin Budak
On Refinements of Hermite-Hadamard-Fejér Type Inequalities for Fractional Integral Operators, 426-442
PDF Document

(28)       Keshav Prasad Yadav and Adarsh Kumar
A Method of Deriving Companion Identities Associating q-Series, 443-453
PDF Document

(29)       Gurunath Sankad and Mallinath Dhange
Slip and chemical reaction effects on peristaltic transport of a couple stress fluid through a permeable medium with complaint wall, 454-471
PDF Document

(30)       Sumit Saha, Nabendu Sen, and Biman Kanti Nath
Inventory Model with Ramp-type Demand and Price Discount on Back Order for Deteriorating Items under Partial Backlogging, 472-483
PDF Document

(31)       U.S. Rajput and Gaurav Kumar
Rotation and radiation effects on MHD flow past an inclined plate with variable wall temperature and mass diffusion in the presence of Hall current, 484-495
PDF Document

(32)       Abdullah Kablan, Mehmet Akif Çetin, and Manaf Dzh. Manafov
The Finite Spectrum of Sturm-Liouville Operator with δ-Interactions, 496-507
PDF Document

(33)       Sushil Chandra Dimri and Mangey Ram
Flow Maximization Problem as Linear Programming Problem with Capacity Constraints, 508-515
PDF Document

(34)       U.S. Rajput and Mohammad Shareef
Study of Soret, Hall and Ion slip effects in MHD flow near the Oscillating Vertical Plate in a Rotating System, 516-534
PDF Document

(35)       Endalew Getnet Tsega and V.K. Katiyar
Finite Element Solution of the Two-dimensional Incompressible Navier-Stokes Equations Using MATLAB, 535-565
PDF Document

.post-content h1 { font-size: 31px !important; }